# SDR DALA2023102408720

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,806 hours, 36,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER L1 AND L2 DOORS STAY ILLUMINATED. ALL OTHER EMERGENCY LIGHTS OPERATE NORMALLY. *** CONTRACT MAINTENANCE EVENT - OCM: 271512 *** DISCONNECTED AND RECONNECTED THE BATTERY POWER SUPPLY TO L1 AND L2 DOORS EMERGENCY EXIT LIGHTS PER B717 AMM 33-51-03. LIGHTS OPERATE NORMALLY. AIRCRAFT IS OK FOR SERVICE. (LP #7071562)
